HomePublications

A generalization of Martin's Axiom

Research output: Contribution to journalArticle

Documents

DOI

Authors

Organisational units

Abstract

We define the \(\aleph_{1.5}\)-chain condition. The corresponding forcing axiom is a generalization of Martin's Axiom; in fact, \(MA^{1.5}_{<\kappa}\) implies \(MA_{<\kappa}\). Also, \(MA^{1.5}_{<\kappa}\) implies
certain uniform failures of club-guessing on \(\omega_1\) that do not seem to have been considered in the literature before. We show, assuming CH and given any regular cardinal \(\kappa\geq\omega_2\) such that \(\mu^{\aleph_0}< \kappa\) for all \(\mu < \kappa\) and such that \(\diamondsuit(\{\alpha<\kappa\,:\, cf(\alpha)\geq\omega_1\})\) holds, that there is a proper \(\aleph_2\)-c.c. partial order of size \(\kappa\) forcing \(2^{\aleph_0}=\kappa\) together with \(MA^{1.5}_{<\kappa}\).

Details

Original languageEnglish
Pages (from-to)193-231
Number of pages39
JournalIsrael Journal of Mathematics
Volume210
Issue number1
DOIs
Publication statusPublished - Sep 2015
Peer-reviewedYes

View graph of relations

ID: 31262462

Related by author
  1. Dependent choice, properness, and generic absoluteness

    Research output: Contribution to journalArticle

  2. A forcing notion collapsing \aleph_3 and preserving all other cardinals

    Research output: Contribution to journalArticle

  3. Long reals

    Research output: Contribution to journalArticle

  4. Adding many Baumgartner clubs

    Research output: Contribution to journalArticle

Related by journal
  1. Critical Cardinals

    Research output: Contribution to journalArticle

  2. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  3. On maximal subgroups of free idempotent generated semigroups

    Research output: Contribution to journalArticle

  4. A partition theorem for a large dense linear order

    Research output: Contribution to journalArticle